# SDR FDEA201501080093

- Difficulty date: January 8, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B135900200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER COMPARTMENT FLOOR PANEL 221MF HAS EDGE DAMAGE & IS MISSING ONE INSERT.  FLOOR PANEL 221MF FABRICATED ON T14 143354 IAW DWG SRZ 25-005.  CAT A CLASSIFIED MAJOR.
